Identification for robust control of vibrating structures

Gáspár, Péter and Bokor, József and Gianone, L. (1994) Identification for robust control of vibrating structures. PERIODICA POLYTECHNICA, 22 (2). pp. 83-99.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:46
Last Modified: 11 Dec 2012 14:46
URI: http://eprints.sztaki.hu/id/eprint/520

Update Item Update Item